# SDR UALA2010121304542

- Difficulty date: December 11, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,833 hours, 10,533 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB TEST EMERGENCY ESCAPE TEST LIGHT FAILED. REPLACED BOTH BATTERY SUPPLIES. TEST OKAY.
